# SDR CALA2025080607360

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N47360
- Make and model: Boeing 737-8
- Aircraft serial: 68827
- Aircraft time: 2,053 hours, 675 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF SMOKE, BURNING IN AFT SECTION OF ACFT.  RAN APU & NR 2 ENGINE TO SIMULATE CONDITIONS WHEN SMOKE WAS REPORTED. MX, CAPTAIN, & FIRST OFFICER WALKED CABIN & SMELLED FOR SMOKE OR BURNING WITH ACFT DOOR CLOSED. NO SMOKE OR BURNING SMELL OBSERVED.   RAN BOTH ENGINE &  CW FIM 21-00 TASK 830. NO FAULT FOUND. CAN NOT DUPLICATE FAULT. INSPECTED AFT GALLEY OVEN, ONE IS CHARRED WITH BURNT FOOD. CREATING NEW LP FOR OVEN MEL AS A PRECAUTION. REF AMM 71-00-00-910-803-G00.
